# SDR UPS04843122

- Difficulty date: September 13, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Engine: Ge CFM562C
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT, REPLACED LIGHTING BATTERY PACK, OPS NORMAL.
